High-dose vitamin D increases falls and fractures in elderly
Statins: quantifiable benefits outweigh risks in real world
Antibacterial resistance largely due to primary-care prescribing?
News from PAS
Pneumococcal vaccine programme requires reevaluation
News from DDW
Vitamin K antagonist recipients do not require especially close monitoring of INR values following influenza vaccination,
Metformin associated with progressive vitamin B12 deficiency
A closer look at natalizumab, PML
FDA Task Force unveils next step in Transparency Initiative
Spironolactone prescribing 'safe' in UK NHS setting
Amfetamine abuse : Rhabdomyolysis, subdural and subarachnoid haematoma: case report
Acetic acid/aluminium acetate : Acute sensorineural hearing loss: 2 case reports
Alendronic acid : Osteonecrosis in an elderly patient treated with teriparatide: case report
Alcohol : Acute pancreatitis, alcohol toxicity and lactic acidosis in an elderly patient: case report
Anticoagulants : Rectus sheath haematoma in an elderly patient: case report
Amphotericin B : Acute renal failure and fever in children: 2 case reports
Antineoplastics : Fatal disseminated mucormycosis: case report
Antithymocyte globulin/methylprednisolone : Majocchi's granuloma: case report
Antithrombotics : Haemorrhage and thrombocytopenia: case report
Arsenic trioxide : Bone marrow necrosis: case report
Aripiprazole/tiapride : Fatigue, erectile dysfunction and mild attentional disturbance: case report
Arsenic trioxide/corticosteroids/methotrexate : Invasive rhinocerebral mucormycosis (first report with arsenic trioxide) in elderly patients: 2 case reports
Asparaginase/pegaspargase : Hypertriglyceridaemia, sinus thrombosis and cerebral infarction: 12 case reports
Azathioprine/prednisolone : Haemophagocytosis: 2 case reports
Betamethasone : Aggravation of allergic dermatitis: case report
Bevacizumab : Sixth nerve palsy following intravitreal administration: case report
BCG : Prostate abscess: case report
BCG : Respiratory granulomatous infection: 2 case reports
Bupivacaine/fentanyl/pethidine : Horner's syndrome following epidural administration: 6 case reports
Carbamazepine : Interstitial pneumonia, B-cell aplasia and hypogammaglobulinaemia: case report
Bifonazole : Severe limb reduction defects following in utero exposure: 2 case reports
Carbamazepine : Stevens-Johnson syndrome: case report
Carbamazepine/mexiletine : Atypical drug-induced hypersensitivity syndrome in an elderly patient: case report
Carbamazepine : Luteinised thecoma with sclerosing peritonitis?: case report
Cisplatin : Inappropriate antidiuretic hormone secretion: case report
Ciprofloxacin : Erythema nodosum: case report
Ciprofloxacin : Haemorrhagic vasculitis in elderly patients: 2 case reports
Cetuximab : Rash: case report
Cyclophosphamide : Myelodysplastic syndrome: case report
Clomifene : Central retinal vein occlusion: case report
Clozapine : Myocarditis: case report
Citalopram/escitalopram/venlafaxine withdrawal : Neurological disorders and diarrhoea: case report
Cyclophosphamide/dexamethasone : Cardiac arrest, rhabdomyolysis leading to acute tubular necrosis, and leucopenia: 3 case reports
Cyclophosphamide/type II DNA topoisomerase inhibitors : Acute myeloid leukaemia: case report
Cytarabine/fludarabine/mitoxantrone : Brain abscesses infected with MRSA: case report
Diltiazem/losartan : First report of cutaneous collagenous vasculopathy (losartan) and subsequent exacerbation (diltiazem)?: case report
Diphtheria tetanus and pertussis vaccine : Gianotti-Crosti Syndrome in an infant?: case report
Docetaxel/prednisone : Pneumocystis pneumonia: 2 case reports
Etanercept : Glomerulonephritis: case report
Etanercept : Subacute thyroiditis: case report
Epirubicin/tretinoin : Acute promyelocytic leukaemia and ascites in an elderly patient: case report
Droperidol : Acute dystonia: case report
General anaesthetics/phenylephrine : Anisocoria: case report
Haloperidol overdose : Dystonia in a child: case report
Heparin : Life-threatening haemorrhage: case report
Fentanyl/remifentanil abuse : Behavioural disorders, nausea and withdrawal symptoms: case report
Imatinib/nilotinib : Pleural effusion (imatinib) and recurrence of essential thrombocythaemia (nilotinib) in an elderly patient: case report
Heparin : Thrombocytopenia in elderly patients: 5 case reports
Hyaluronidase/levobupivacaine/lidocaine : Ocular hypertension: case report
Hepatitis B immune globulin : Acute renal failure
Irbesartan/sitagliptin interaction : First report of an interaction, leading to angioedema in an elderly patient: case report
Isotretinoin : Exacerbation of bipolar disorder: 9 case reports
Infliximab : Neuropathy and encephalopathy: case report
Ketamine abuse : Dependence: case report
Isotretinoin : Psychiatric disorders: 4 case reports
Lamivudine/zidovudine : Necrotising enterocolitis in a preterm neonate: case report
Lamivudine/stavudine/nevirapine : Immune reconstitution syndrome leading to herpes zoster eruptions: case report
Leuprorelin : Pituitary apoplexy in gonadotropinoma: case report
Lithium : Coma and periodic sharp waves in an elderly patient: case report
Mefenamic acid : Linear immunoglobulin A bullous dermatosis in an elderly patient: case report
Lithium : Diabetes insipidus: case report
Lithium : Exacerbation of psoriasis, treated with inositol: case report
Methadone : Toxic leukoencephalopathy in an elderly patient: case report
Methadone withdrawal : Insomnia, pain and other withdrawal symptoms: case report
Melphalan : Thrombocytopenia, leading to pituitary apoplexy (first report): case report
Methylphenidate/pseudoephedrine interaction : Myocardial infarction: a case report
Methylprednisolone : Anaphylaxis: case report
Methylphenidate : Hallucinations and pruritus in a child: case report
Mirtazapine : Exacerbation of restless legs syndrome and sleep terror disorder: case report
Momordica charantia : Atrial fibrillation: case report
Oxaliplatin : Bilateral abducens neuropathy and acute hypokalaemia: case report
Mitoxantrone : Delayed heart failure: case report
Mivacurium chloride : Prolonged neuromuscular block: case report
Pantoprazole : Dysgeusia and ageusia: 15 case reports
Pamidronic acid/zoledronic acid : Osteonecrosis of the jaw in an elderly patient: case report
Paclitaxel : Cystic maculopathy: case report
Oxybutynin : Memory loss in an elderly patient: case report
Paracetamol overdose : Elevated concentrations and drowsiness: 4 case reports
Peginterferon : Sarcoidosis: case report
Peginterferon α : Sarcoidosis: case report
Phenytoin : Acute generalised exanthematous pustulosis: case report
Perfluorocarbon : Loss of vision and central scotoma: 2 case reports
Pimecrolimus : Exacerbation of tinea faciei in children: 2 case reports
Politef : Vocal fold granuloma: case report
Propofol : Status epilepticus in an infant, successfully treated with calcium gluconate: case report
Prednisolone : Osteoporosis: case report
Prednisolone : Erythema nodosum and Cushing syndrome: case report
Rituximab : Aortic incompetence: case report
Rituximab : Hepatitis B reactivation in an elderly patient: case report
Sertraline/venlafaxine : Cervical torticollis and psychogenic movement disorder: case report
Sildenafil : First report of fixed drug eruption: case report
Serenoa repens : Haematuria and coagulopathy in an elderly patient: case report
Sorafenib : Various toxicities in an elderly patient: case report
Valproate : Rapidly progressive dementia and parkinsonism in an elderly patient: case report
Sunitinib : Thyroid volume shrinkage and hypothyroidism in elderly patients: 2 case reports
Valproic acid : Pancreatitis: case report
Valproic acid : Hyperammonaemic encephalopathy: 3 case reports
Vancomycin : Uterine contractions and bleeding: case report
Zoledronic acid : Arthralgia and orbital inflammation in an elderly patient: case report
Warfarin overdose : Small bowel haematoma in an elderly patient: case report
Zoledronic acid : Osteonecrosis of the jaw: a case report